# SDR FDEA202410091452

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,731 hours, 21,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73413
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - FLOOR PANEL SUPPORT AT RIGHT HAND STATION 436 X = -77 FOUND   CORRODED. FORWARD CABIN AT RIGHT HAND STATION 386 TO STATION 459 X = -77 FLOOR PANEL SUPPORT   REMOVED AND REPLACED AS PER MD-11 SRM 51-33-01-0G. REWORKED FLOOR PANEL SUPPORT   AS PER DOUGLAS DRAWING ABA 7341 REVISION C . REPAIR CLASSIFED AS MINOR PER GMM 6-2-  100.
